New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Jan 2010
Total Posts : 2
   Posted 1/16/2010 11:55 PM (GMT -6)   
Anyone else have this problem? I don't mean hunger growls I'm talking really unsettled annoying stomach issues. I literally just started Cimzia Thurs. and this started the next day and hasn't stopped. This is my second time trying Cimzia and I'm almost positive this happened to me the first time and I remember my Doc saying that it was pretty much impossible because it doesn't get into your system that quick. But I know my body and my diet has changed and I ate nothing that would make my stomach do this.

I also have a ileostomy so I can't really say if it affected my bowel movements (ie diarrhea) since I always have diarrhea! :p

thanks in advance

Veteran Member

Date Joined May 2009
Total Posts : 703
   Posted 1/17/2010 1:31 AM (GMT -6)   
Nope, been on Cimzia about 6 months too. Only stomach probs I've had is pains from prednisone.
Cimzia, Asacol

New Member

Date Joined Apr 2009
Total Posts : 11
   Posted 1/17/2010 9:39 AM (GMT -6)   
Hi I'm Redwoods wife
He has had a long period of stomach gurgling after the surgeries.  It was very loud!  It went away after a time I don't know if it was a med or not.  He is still is a lot of pain but no stomach sounds anymore.  I'm sure yours will go away. 
Crohn's for 7 years
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 5:56 PM (GMT -6)
There are a total of 2,711,974 posts in 299,041 threads.
View Active Threads

Who's Online
This forum has 153625 registered members. Please welcome our newest member, Rrjackson.
365 Guest(s), 12 Registered Member(s) are currently online.  Details
PeteZa, sheepguy, imagardener2, grdner, THE HAPPY TURTLE, bluesharp, Sungirl1, Bobby Mac, Hilander64, Aerose91, Rrjackson, iPoop

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer